# SDR Q2SA758005

- Difficulty date: March 17, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 99,136 hours, 18,062 cycles
- Engine: Ge CF650E2
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Pms
- Part number: 7891920415
- Condition: Inactive
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMB-OUT OF EBLG, PERFORMANCE MANAGEMENT SYSTEM (PMS) LIGHT ILLUMINATED IN FLIGHT AND AUTOPILOTS "A" AND "B" WOULD NOT FOLLOW FLIGHT MANAGEMENT SYSTEM (FMS) COMMAND.  AIR TURN BACK TO EBLG.  NO FUEL DUMPED.  OPERATIONALLY CHECKED IN ACCORDANCE WITH DELCO OPERATIONS MANUAL, P/N 7891920-415.  COULD NOT DUPLICATE FAULT.
